# SDR CALA2025082107995

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N61882
- Make and model: Boeing 737924ER
- Aircraft serial: 42201
- Aircraft time: 32,945 hours, 12,027 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DOOR L1 ESCAPE SLIDE PACK IAW AMM 25-66-01-000-801.  REINSTALLED ON L1 DOOR SLIDE IAW AMM 25-66-01-400-803.
